# SDR USAA2011080900007

- Difficulty date: August 6, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 10,600 hours, 3,751 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Condition: Broken
- Location: Emergency Exit
- Component: Arm/Disarm Unit
- Component part number: D5227936001082
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT DOOR ARMING HANDLE R2 BROKEN OFF.  REMOVED AND REPLACED R2 DOOR ARM/DISARM UNIT PER AIRBUS MAINTENANCE MANUAL 52-22-22-000-001.  OPERATIONAL CHECK GOOD.
